# SDR USAA010822

- Difficulty date: May 19, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 2 INCHES BY 4 INCHES, FLOORBEAM 360 LEFT.  CORROSION LEVEL 1.  REMOVED AREAS OF LIGHT CORROSION, TREATED, PRIMED PER SRM 53-10-15.  (M)
